This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

A Case of Risperidone-Induced Priapism

Article Abstract

Letter to the Editor

Sir: Priapism is a rare but serious adverse effect of psychotropic drugs that is attributed to the blockade of α-adrenergic receptors in the corpora cavernosa. Among psychotropics, antipsychotics, most often typical antipsychotics, are common causative agents. We report a case of priapism associated with risperidone, an atypical antipsychotic.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 64

Quick Links: Dementia , Neurologic and Neurocognitive